Ask a doctor

Not Sure of Vaser Result is Normal? (photo)

I had vaser lipo 1 month ago on my abs and flanks. When I came home I noticed my hip was extremely red and possibly had cellulitis. I took antibiotics for about a week and the spreading of red faded. About 2 weeks later I noticed red splotches that almost appears to be blisters. I've had this every since. It has little heat but itches at times and I'm concerned at this point! I have this happening on both hips but left is worse. My PS says from vaser machine! Thoughts please?!

Doctor Answers (1)

Hello

+1

 

We have never seen that in our practice. From your pictures it does look to be a reaction of some kind. I would talk to a primary doctor to see what your options are. Without an exam it’s hard to be more exact sorry.

 

San Diego Plastic Surgeon
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...